Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in a spot on the heel?

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3704 Questions

default
Posted on Tue, 9 Dec 2014 in Bones, Muscles and Joints
Question: Hi,

Sir I have a pain for 2 months now in my heel the right foot not all the heel only a particular spot on my heel, I feel the pain when I walk and if I press the pain spot with my finger.
Please I would like to know how I can get better?

Please I want a specialist answer.

Thanks
doctor
Answered by Dr. Erion Spaho 54 minutes later
Brief Answer:
You need proper diagnosis.

Detailed Answer:
Hi and thanks for using HCM. In my opinion there is need for a correct diagnosis of your concern before treating it. There is need for tests to be done. I suggest you to discus with your treating Doctor possibility of a x-ray radiography of your heel and an nerve conduction study (EMG) of your right foot nerves. There may be a nerve compression syndrome or a traumatic damage of your heel bone. Both conditions have different treatments and this depends on tests result. I see you used NSAID and muscle relaxant drugs together with a Vitamin B 12 analog with no benefits. I think you will be better after a correct diagnosis is achieved. Your condition is treatable. If you have further questions, feel free to ask.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Erion Spaho 6 hours later
I go to Bone Doctors and I did x-ray both told me it's inflammation but I don't think that's this is inflammation I think it's something else. Also the the heel area also not inflated. Please suggested drugs for it.
doctor
Answered by Dr. Erion Spaho 3 hours later
Brief Answer:
You can try Gabapentin.

Detailed Answer:
Hi and thanks for asking again. You can try Gabapentin ( unless you are alergic to it), but there is need for an EMG study. It is a simple and fast, noninvasive nerve study. Hope this helps.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Erion Spaho 25 minutes later
I will check about EMG.

how many days I can use Gabapentin?

using Gabapentin there is a side effect? it can be effect my kidney or effects anything else in my body?

Please do you think it's dangerous.
doctor
Answered by Dr. Erion Spaho 25 minutes later
Brief Answer:
There are side effects, like the other drugs.

Detailed Answer:
Hi and thanks for your query. Gabapentin could be started 300 mg/ first day, 2x 300 mg second day and 3x 300 mg other days.Is a long term use drug. You can use it for 15 days first. There are side effects of this drug. So I suggest you to consult your primary care Doctor and discuss possible benefits and side effects. Hope this helps.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Lab Tests
Medical Topics

Recent questions on  Radiography

doctor1 MD

Hi Dr. Samuel Grief my question is what is the best thing to do when you find out you have multiple cyst and after mammogram and ultrasound and...

doctor1 MD

Hi, it was three months ago when i noticed that my underarm was swollen. Iwas told that it was an infected hair follicle. It never got sore or red...

doctor1 MD

I Hv taken several medicines like cofin,citizen,nimpsid p,escoril plus ,bendryal,grillinctus n some antibiotic too.. Got an X-ray of chest...

doctor1 MD

I got a chest xray in dec 6th.(non smoker for almost 9 yrs). went for chest xray,because I was due for Bone density test. Dr thought to do both....

doctor1 MD

there are several things that occur, 1st is my feet and legs swell, then loss of appetite, (not necessaly in this order, loss of balance, sometimes...

doctor1 MD

I have been losing my voice for about three months now, experiencing pain and fever every so often. Sometimes burning pain. I went to the ER who...

doctor1 MD

Hi...I don't really have pain, but I feel tightness and short of breath...I've had nausea with having IBS ...last two weeks, it's been a lot worse....